RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1842–1851 (Mi de2895)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Theorems on the $m$-fold completeness of the generalized eigen- and associated functions from $W_2^1$ of certain boundary value problems for elliptic equations and systems

N. M. Krukovskii

Lomonosov Moscow State University

Full text: PDF file (918 kB)

Bibliographic databases:
UDC: 517.946
Received: 02.02.1976

Citation: N. M. Krukovskii, “Theorems on the $m$-fold completeness of the generalized eigen- and associated functions from $W_2^1$ of certain boundary value problems for elliptic equations and systems”, Differ. Uravn., 12:10 (1976), 1842–1851

Citation in format AMSBIB
\Bibitem{Kru76}
\by N.~M.~Krukovskii
\paper Theorems on the $m$-fold completeness of the generalized eigen- and associated functions from $W_2^1$ of certain boundary value problems for elliptic equations and systems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1842--1851
\mathnet{http://mi.mathnet.ru/de2895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=445133}
\zmath{https://zbmath.org/?q=an:0341.35060}


Linking options:
  • http://mi.mathnet.ru/eng/de2895
  • http://mi.mathnet.ru/eng/de/v12/i10/p1842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II”, Siberian Adv. Math., 26:4 (2016), 247–293  mathnet  crossref  crossref  mathscinet  elib
  • Number of views:
    This page:37
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019